# SDR IPXA2024100190204

- Difficulty date: October 1, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,683 hours, 19,955 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Not Reported
- Location: Main Door
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* Â€ŒL FWD ENT DOORÂ€? EICAS MESSAGE ILLUMINATED ON SHORT FINAL. CAME ON AT 1200 FT AGL. AND EXTINGUISHED AT 800FT AGL. WILL REQUIRE 13 HOURS SHEET METAL TO R&R BRACKET. WILL REQUIRE LMX EVAL FOR OPEN FOR ACCESS. HANGAR SHOULD NOT BE NEEDED FOR REPAIR
